# SDR CA000329024

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- Aircraft time: 8,268 hours
- Engine: Ge CF650E1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 2771201505
- Condition: Separated
- Location: Lt Engine
- Part time: 9,309 hours, 2,119 cycles
- Component: Powerplant, Ge, CF680E1
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) SHORTLY AFTER ROTATION LEFT ENGINE OUTBOARD FAN COWL DOOR ASSY DEPARTED.  COWL APPEARS TO HAVE COME UNLATCHED AT THE LOWER EDGE CAUSING IT TO ROTATE UPWARDS AND BREAK OFF APPROX 24 INCHES FROM THE UPPER EDGE. INCIDENT UNDER INVESTIGATION BY SAFTEY BOARD.
